I take statins (did so before BC) had awful SE from first ones and stopped but was given a different one and feel fine on it. If you do decide to take them make sure you get a liver function test on a regular basis. Don't rely on the surgery to request one.
I had awful burning mouth too after about 6 months on Letrozole. Now at almost 3 years it has calmed down but I have to be very careful to let food/drinks cool otherwise it all starts up again. I found plain yoghurt soothing. I think Letrozole has sapped my energy and caused lots of joint problems also along with thinning hair and wrinkles!
I was told my high cholesterol is caused by lack of an enzyme - diet and exercise levels were OK.
I hope you can improve your cholesterol naturally as many people have done and good luck
I'd like to say I feel better but its hard to judge. I developed burning mouth syndrome 6 months after starting Letrozole and am still under the hospital for it but that seems to be getting better but on Monday I went for a health check at my GPs and it seems I have high cholesterol which is one of the side effects listed for Letrozole. As I have never had a cholesterol test before I don't know whether it is due to Letrozole or not but I have a fasting blood test next Wednesday so will get a better idea of what is happening. I have decided that I will not go on statins as my husband is on them and he gets aches and pains since being on them. I am hoping that I can lower it by exercise and diet. Certainly the aches and pains are still with me, hopefully they will go eventually.
I have just finished 5 yrs Letrozole and I have had problems with what I think might be tinnitus, it does come and go. I can't remember where I read it but I think it might be a sympton of the menopause so it could well be due to Arimidex.